Jump to content


Photo

logynon pill


  • Please log in to reply
7 replies to this topic

#1 smiley1590

smiley1590

    Kilimanjaro

  • Members
  • PipPipPipPipPipPipPip
  • 1613 posts

Posted 19 September 2011 - 09:43 PM

i have today been prescribed logynon contraceptive pill hoping to see if this makes my period less heavy and easier to manage /cope/deal with each month rather than dreading and making me feel so yukky awful and rough with it! hoping it stablalises my moods too as everywhere when time of month even worse the doc told me the blood (hormone) tests all came back normal levels

so just wondering if it just plain stress worrying causing me feel dizzy tired no energy alot of time! still puzzled mystery still out there not solved but just putting down to depression/anxiety playing up maybe! i got to go back in three months see if it is working and to check blood pressure as risk of side effect of high blood pressure though he checked mine today and was normal fine! and i asked about weight gain and he said i could possibly experience fluid retention but not FAT gain! so that reassures me great deal more!

if i told my doctor i'm having suicidal thoughts/feelings ? would this have to go any further or this that confidential? plucking up the courage tell him today having panic attack over telling him couldn't breathe heart beating real fast scared afraid! don't know if it is cause time of month or if it depression too? confusing on where i stand here all i know is don't feel in good place mentally at the moment!

just fingers crossed it works for the good now!

has anyone had success with this contraceptive pill at all ? as know there's loads different types out there?

XKLX

#2 Special_talent123

Special_talent123

    Autie Girl

  • Members
  • PipPipPipPipPipPipPip
  • 2094 posts
  • Gender:Female
  • Location:England

Posted 19 September 2011 - 10:58 PM

femulline and tranexamic acid worked for me

#3 LisaKaz75

LisaKaz75

    Scafell Pike

  • Members
  • PipPipPip
  • 84 posts

Posted 21 September 2011 - 09:11 PM

worked for me, though on another pill now (cant remember what)

Also had the tranexaminic acid and found that really made things lighter too

LisaKaz

#4 smiley1590

smiley1590

    Kilimanjaro

  • Members
  • PipPipPipPipPipPipPip
  • 1613 posts

Posted 22 September 2011 - 11:43 PM

@ lisa - when u was on this type of pill did it make you put on ANY weight with fluid retention?

XKLX

#5 Mumble

Mumble

    K2

  • Members
  • PipPipPipPipPipPipPipPipPip
  • 6814 posts
  • Gender:Female
  • Location:South of the Icy North

Posted 23 September 2011 - 08:12 AM

when u was on this type of pill did it make you put on ANY weight with fluid retention?

If you're really that worried about this side-effect, then perhaps the issue you're taking the medication to treat isn't as bad as you suggest? If you were genuinely having real difficulties, these side-effects would be the last worry on your mind.

#6 LisaKaz75

LisaKaz75

    Scafell Pike

  • Members
  • PipPipPip
  • 84 posts

Posted 23 September 2011 - 01:32 PM

no I did not put on any weight

I did after a period of time have some blood pressure issues and changed to another pill

LisaKaz

#7 smiley1590

smiley1590

    Kilimanjaro

  • Members
  • PipPipPipPipPipPipPip
  • 1613 posts

Posted 23 September 2011 - 03:01 PM

Mumble - the issue is bad as i said! just don't want another problem on top of one i already have that's all!

lisa - thanks for your quick reply yeah i know blood pressure can be side effect as doc checked my blood pressure before started this pill! and got to go back and have blood pressure reviewed in 3 months!

XKLX

#8 Special_talent123

Special_talent123

    Autie Girl

  • Members
  • PipPipPipPipPipPipPip
  • 2094 posts
  • Gender:Female
  • Location:England

Posted 24 September 2011 - 01:13 PM

Smiley, if u have side affects that are causing problems- THEN YOU MUST TELL YOUR GP, and then they will be able to look into other pills until found the right one. I have been taken of mine for a reason but my nurse wants me to go on the coil which i am saying NO because there are complications and i don't like being touched and anything revolving surgery makes me think of dying :( thats how it were when i had a skin graft for my burn




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users